# SDR SIMA200518101

- Difficulty date: June 27, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602024
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC - EMERGENCY EXIT SIGN LIGHT AT THE COCKPIT DOOR STEP INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN LIGHT.  OPERATIONAL CHECK GOOD.  RETURNED TO SERVICE.  (K)
